# SDR ASOA20160913008A

- Difficulty date: September 13, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 32,886 hours, 30,478 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Dimmer
- Part number: BR95005
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED BURNING ODOR TOWARD LAV AREA. MX REMOVED AND REPLACED THE POWER UNIT DIMMER ON ROW 11AB, 12AB, AND 14AB IAW AMM 33-21-04. OPS CHECKED GOOD. ACFT OK FOR SERVICE.
